# SDR SWIA200210928

- Difficulty date: June 7, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 8,309 hours, 11,773 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 3472001001
- Part serial: 0224
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,785 hours, 7,620 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RECEIVED FLAP AND DISAGREEMENT CAUTION LIGHTS, OUTBOARD PAIR.  QRH PROCEDURE CORRECTED FAULT.  REMOVED AND REPLACED THE FLAP CONTROL COMPUTER.  OPERATED THE FLAPS.  NO FURTHER PROBLEM NOTED AT THIS TIME.
